American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L30) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Stanley Osher. An ill-posed problem for a strictly hyperbolic equation in two unknowns near a corner. Bull. Amer. Math. Soc. 80 (1974) 705-708. MR 0338574.
Abstract, references, and article information
View Article: PDF

[2] Stanley Osher. An ill posed problem for a hyperbolic equation near a corner. Bull. Amer. Math. Soc. 79 (1973) 1043-1044. MR 0350211.
Abstract, references, and article information
View Article: PDF

[3] C. S. Morawetz and W. A. Strauss. Asymptotics of a nonlinear relativistic wave equation. Bull. Amer. Math. Soc. 77 (1971) 797-798. MR 0294894.
Abstract, references, and article information
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1